| Model Number |
VENUL16160 |
| Medical Device Problem Codes |
Malposition of Device (2616); Material Twisted/Bent (2981); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 09/2022).
Event or Problem Description
It was reported that during a stent placement through femoral vein, the device allegedly failed to expand and mal-positioned.There was no reported patient injury.
Event or Problem Description
It was reported that during a stent placement through femoral vein, the device allegedly failed to expand and malpositioned.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The condition of the returned delivery system confirmed an expansion issue.The stent brake of the inner catheter which had been under the stent during deployment was found with heavy imprints which was considered an indication that the stent adhered to the stent brake during deployment, which leads to a confirmed result for expansion issue.Images demonstrating stent deformation and malposition were not provided so that these subsequent issues cannot be confirmed.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instruction for use for this product was conducted.The instruction for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 09/2022), g3.H11: h6 (results).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.